Confusion, Depression, and Aggression: Adverse Effects of Medications that Cause Personality Changes | Brown School at Washington University in St. Louis
Skip Ribbon Commands
Skip to main content

Confusion, Depression, and Aggression: Adverse Effects of Medications that Cause Personality Changes

 

​Friday, August 8, 2014
Preferred registration deadline: August 1st

1:00 - 4:00 p.m.

3 CEUs

Way Y. Huey, Pharm. D, BCPS, FCCM
Adjunct Faculty, Brown School
Assistant Director of Pharmacy Services, St. Luke's Hospital

When someone starts exhibiting personality changes, mental health issues are often the cause. Often. But far from always. Side-effects from medication can often mimic mental health concerns or dementia.

This workshop will review assessment tools used to evaluate confusion, depression, and aggression. Learn which common medications can also produce these unpleasant side-effects. Build your skill in helping your clients be proactive dealing with these signs and symptoms, while learning proper interventions when you suspect the root cause of a client problem may be a medication they are taking. Class size is limited to limited to 30.
$10 Full-time Graduate Student
$30 Brown School Field Instructor
$50 General Admission

Washington University Shield Logo